# SDR SWAA2016031449882

- Difficulty date: February 15, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 42,514 hours, 26,007 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 540, LT LOWER BULKHEAD CHORD 2ND LOWER AFT HOLE.  REPAIRED SKIN IAW EA & ER.
